It's not been terrible but I'm really not a fan of this pill. I'm on the pill for my endometriosis (to stop my periods) but I can't use the combined pill due to migraines. I've still had periods on this pill - they've been very regular though, with 26 day cycles. My skin has been really bad. It's been very oily with more acne which has been on my back/shoulders/upper arms/chest as well as my face. I've also gained weight quite quickly which has resulted in a lot of stretch marks. I've completely lost my sex drive. I get a lot of pain around ovulation and in the week before my period, as well as my period.
I changed to this mini-pill from Cerelle as that one gave me quite bad anxiety. Apart from slight weight gain, feeling tired in the few days before my period and having quite a heavy period in the beginning this pill has regulated my periods and shortened them. Will continue using it.
Whilst it shortened the length of my period they’ve become very irregular, meaning some time I have a week between full period and some times a month or so. Also I get intense cramping on the first day. But it’s decreased my migraines. Not the worst for me but definitely not the best
Overall, being on this contraceptive my experience was fine aside from hair loss. I had no other side effects I could associate with the pill other than the hair loss which was distressing. Coming off of this pill was a NIGHTMARE though. After having been on it for 10 years I believe it has messed up my body’s ability to naturally regulate my hormones. The first 6 months off I experienced severe anxiety, heart palpitations, panic attacks, leg tremors, night sweats, heavy flow, and cramps all throughout my cycle. I’m now over a year off and still experiencing these side effects though they are less severe
This pill is the DEVIL. I’ve tried many pills and this is the absolute worst. It starts off fine but somehow worsens the longer you are taking it?? Awful headaches, bleeding heavy enough to be using more than 3 sanitary towels per hour which lasts weeks. I was bleeding the majority of each month. The cramps were unbearable. Painful acne, THRUSH (which I never usually get), and caused me to have depression the worst I’ve ever experienced. As soon as I stopped taking, every symptom disappeared. I know everyone has different experiences on each contraceptive, but a pill that has the potential to cause all of this can’t be good for anyone. Please avoid for your own health.
Irregular periods, I was bleeding 2 weeks out the month every month for 4 months, then I skipped a month and after that I started bleeding every 3-5 days continuously. Stomach cramps were the worst and I felt really sick. I chose this because I can’t have combined due to migraines with aura but I got that with this pill too!
I recently left a review stating that Norgeston might be ‘the one’ but since then I’ve had to stop taking it due to awful indigestion/ heartburn/ acid reflux. It’s daily and started when I started taking Norgeston and also happened with Cerelle a while back. Even after stopping taking it, it hasn’t gone away... Also my moods were awful. I felt numb and annoyed at everything/ everyone. Developed a complex of always being right. Hated this pill in comparison to low dose combined but I’m not allowed to take that because of migraine with aura.
I have been on this pill about 2 months, it seem good to start with no spotting then i started a period after 3 weeks of being on which i thought was normal, 16 days later and i am still on the same period, it starts to get lighter and then next min its heavier
The longer I have been on this pill the worse it has got. Started off great - light painless periods, as time has gone on now get very irregular periods, shorter cycles, painful sometimes and sometimes not. Probably have 2 weeks in a month that I don’t bleed for. Will have 2 weeks off then 1 week then 3. Also experienced bad anxiety whenever bleeding is about to happen.
I used norgeston after no today became impossible to get hold of. I was nervous at first after reading so many bad reviews but other than a decrease in libido it was a great pill. Regular light periods, no mood swings, I did gain weight but not a huge amount or enough to make it an issue. Only stopped using as had IUD fitted instead.